reference : Declining mountain snowpack in western North America

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/87575740-3c5e-4669-8558-55621962abb8
Bibliographic fields
reftype Journal Article
Author Mote, P.W. Hamlet, A.F. Clark, M.P. Lettenmaier, D.P.
DOI 10.1175/BAMS-86-1-39
Issue 1
Journal Bulletin of the American Meteorological Society
Pages 39-49
Title Declining mountain snowpack in western North America
URL http://journals.ametsoc.org/doi/pdf/10.1175/BAMS-86-1-39
Volume 86
Year 2005
Bibliographic identifiers
.reference_type 0
_chapter ["Appendix 3: Climate Science FINAL"]
_record_number 2112
_uuid 87575740-3c5e-4669-8558-55621962abb8